Regularization of nonlinear operator equations with an approximately defined operator
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1982), pp. 72-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_4_a12,
author = {A. A. Shtarkman},
title = {Regularization of nonlinear operator equations with an approximately defined operator},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--76},
year = {1982},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_4_a12/}
}
A. A. Shtarkman. Regularization of nonlinear operator equations with an approximately defined operator. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1982), pp. 72-76. http://geodesic.mathdoc.fr/item/IVM_1982_4_a12/